MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED PRESS FIT SHORT POST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED PRESS FIT SHORT POST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ001
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that during revision surgery for a loose baseplate of a prior tornier rsa construct, the surgeon attempted implantation of a zimmer biomet vrs device.The vrs implant disassociated from the bone intraoperatively, and the procedure was completed with implantation of a revive hemiarthroplasty component.
 
Additional Manufacturer Narrative
The reported event could was not confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
TORNIER PERFORM REVERSED PRESS FIT SHORT POST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23438372
Report Number0001649390-2025-00781
Device Sequence Number8625991
Product Code PHX
UDI-Device Identifier00846832091614
UDI-Public(01)00846832091614(11)1240201(17)290201(21)3497BA022
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K183696
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ001
Device Lot Number3497BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale